# SDR AALA202201252972

- Difficulty date: December 30, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FWD SHIELD IN AFT CARGO COMPARTMENT AT STA 800 AND RBL 25, MEASURING L=2.0 IN, W=1.5 IN, D=0.022 IN. REPLACED SHIELD WITH NEW IAW SRM 51-20-01.
